# SDR UALA2010110104045

- Difficulty date: October 29, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 63,153 hours, 11,543 cycles
- Engine: Pwa PW4077
- System (JASC): 3597 · Oxygen System Wiring
- Part: Terminal Block
- Condition: Corroded
- Location: Seat 22ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GROUND BLOCK GB21351-AC COMING APART AND CORRODED. PART IS LOCATED BY SEAT 22 AB. STA 1357 REF WIRING DIAGRAM. PSU'S OPEN FOR ACCESS. CLEANED & TREATED MINOR SURFACE CORROSION UNDER GROUND BLOCK. NEW GROUND BLOCK RIVETED IN PLACE. NEEDS WIRES HOOKED UP AND CLOSEUP. WIRES SECURED IN BURNDY GND MODULE, & CLOSED UP PSU'S, ACP OXYGEN MANUAL DEPLOY FOR LT OTBD PSU(S), ALL CHECKED OKAY.
